I have 4 small pink painless bumps on my labia minora. I went to the doctor for a UTI and had a urine test done. The doctors said I most likely had a UTI and prescribed Macrobid. I took all of my medication and now the burning sensation when I urinate is

Finish the Macrobid. Not certain what the bumps are but are unrelated to your UTI. Finish the Macrobid as prescribed and if symptoms persist or get worse call your physician. Most likely a urine culture was done and the majority of UTIs respond to Macrobid but a change in antibiotic may be needed if symptoms persist.

Related Questions

I just finished 7 days of cipro for a severe UTI. Was better 2 days after now having burning sensation in left flank and stomach area as well as when urinating. Doctor prescribed macrobid which I've used and doesn't seem to help. Found traces of blood in

Resistance . There is becoming a higher rate of resistance to meds used for UTIs, particularly with Cipro (ciprofloxacin) and especially with Macrobid. Keep track of your temperature and evaluate your flank pain throughout the day as you the infection could turning into pyelonephritis. At this point, I'd recommend going on Levaquin, a stronger antibiotic. For future simple UTIs ask for Kefex 4 x / day. Read more...